MathSciNet Relay Station
MathSciNet bibliographic data
MR2146132 17B99
Larsson, Daniel; Silvestrov, Sergei D. Quasi-hom-Lie algebras, central extensions and 2-cocycle-like identities. J. Algebra 288 (2005), no. 2, 321–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement